MAUDE Adverse Event Report: ETHICON INC. ETHILON SUTURE 18"(45CM) 3-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHILON SUTURE 18"(45CM) 3-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number 663G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2019 and suture was used.The needle and suture separated during suturing.The needle was not lost.Scrub opened new sutures of different lot number to complete the procedure.No delay during the procedure.There were no adverse patient consequences reported.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).A manufacturing record evaluation was performed for the finished device batch: pch521 and no non-conformances were identified.

Brand Name
ETHILON SUTURE 18"(45CM) 3-0 BLK
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key9109710
Report Number2210968-2019-88017
Device Sequence Number11199661
Product Code GAR
UDI-Device Identifier10705031007772
UDI-Public10705031007772
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number663G
Device Lot NumberPCH521
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/29/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date09/24/2019
Supplement Report FDA Received Date10/03/2019
Patient Sequence Number1